Alert archive / Montana / Snow Advisories in 2007
Snow Advisory 40, NWS Missoula, MT
NWS Missoula, MT issued this snow advisory at Dec 14, 2007, 2:03 PM MST for 8 counties in Montana; Clearwater County, Idaho County, Idaho. It took effect at Dec 15, 2007, 3:00 AM MST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2007, 2:03 PM MST (21:03 UTC)
- In effect from
- Dec 15, 2007, 3:00 AM MST
- Expired
- Dec 15, 2007, 4:38 PM MST
- In force
- 14 hr
- Issued by
- NWS Missoula, MT
Counties Clearwater County, ID, Idaho County, ID, Flathead County, MT, Granite County, MT, Lake County, MT, Lincoln County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Sanders County, MT
The radar
The Missoula radar (KMSX), 34 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 9.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 487 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KMSO 142103 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 203 PM MST FRI DEC 14 2007 .A VIGOROUS PACIFIC WEATHER SYSTEM WILL IMPACT THE REGION LATE TONIGHT AND SATURDAY. MTZ004-151000- /O.UPG.KMSO.WS.A.0018.071215T0900Z-071216T0000Z/ /O.NEW.KMSO.HS.W.0020.071215T1000Z-071216T0000Z/ LOWER CLARK FORK REGION- 203 PM MST FRI DEC 14 2007 ...HEAVY SNOW WARNING IN EFFECT FROM 3 AM TO 5 PM MST SATURDAY FOR ELEVATIONS ABOVE 4000 FEET...MAINLY LOOKOUT PASS... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HEAVY SNOW WARNING FOR MAINLY THE LOOKOUT PASS AREA...WHICH IS IN EFFECT FROM 3 AM TO 5 PM MST SATURDAY. 5 TO 8 INCHES OF SNOW CAN BE EXPECTED BY SATURDAY EVENING. ALONG WITH THE SNOW...GUSTY WEST WINDS WILL PRODUCE LOCAL BLOWING AND DRIFTING SNOW. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MTZ002-151000- /O.UPG.KMSO.WS.A.0018.071215T0900Z-071216T0000Z/ /O.NEW.KMSO.HS.W.0020.071215T1200Z-071216T0000Z/ WEST GLACIER REGION- 203 PM MST FRI DEC 14 2007 ...HEAVY SNOW WARNING IN EFFECT FROM 5 AM TO 5 PM MST SATURDAY FOR ELEVATIONS ABOVE 4000 FEET... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST SATURDAY...FOR ELEVATIONS ABOVE 4000 FEET. 5 TO 9 INCHES OF NEW SNOW CAN BE EXPECTED OVER THE HIGHER TERRAIN OF THE WEST GLACIER REGION. 2 TO 5 INCHES OF NEW SNOW IS POSSIBLE IN THE VALLEYS. ALONG WITH THE SNOW...GUSTY WEST WINDS WILL PRODUCE LOCAL BLOWING AND DRIFTING SNOW. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ IDZ005-006-151000- /O.UPG.KMSO.WS.A.0018.071215T0900Z-071216T0000Z/ /O.NEW.KMSO.SN.Y.0040.071215T1200Z-071216T0000Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- 103 PM PST FRI DEC 14 2007 ...SNOW ADVISORY IN EFFECT FROM 4 AM TO 4 PM PST SATURDAY... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM PST SATURDAY. 3 TO 6 INCHES OF NEW SNOW CAN BE EXPECTED SATURDAY. LOCAL ACCUMULATIONS UP TO 9 INCHES IS POSSIBLE OVER HIGHER TERRAIN. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ006-151000- /O.UPG.KMSO.WS.A.0018.071215T1200Z-071216T0000Z/ /O.NEW.KMSO.SN.Y.0040.071215T1200Z-071216T0000Z/ BITTERROOT/SAPPHIRE MOUNTAINS- 203 PM MST FRI DEC 14 2007 ...SNOW ADVISORY IN EFFECT FROM 5 AM TO 5 PM MST SATURDAY... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST SATURDAY. 3 TO 6 INCHES OF NEW SNOW CAN BE EXPECTED SATURDAY. ALONG WITH THE SNOW...GUSTY WEST WINDS WILL PRODUCE LOCAL BLOWING AND DRIFTING SNOW. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ001-151000- /O.NEW.KMSO.SN.Y.0040.071215T1000Z-071216T0000Z/ KOOTENAI/CABINET REGION- 203 PM MST FRI DEC 14 2007 ...SNOW ADVISORY IN EFFECT FROM 3 AM TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 5 PM MST SATURDAY. 3 TO 6 INCHES OF NEW SNOW CAN BE EXPECTED LATE TONIGHT AND SATURDAY. LOCAL SNOW ACCUMULATIONS UP TO 10 INCHES IS POSSIBLE OVER HIGHER TERRAIN. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ043-151000- /O.NEW.KMSO.SN.Y.0040.071215T1200Z-071216T0000Z/ POTOMAC/SEELEY LAKE REGION- 203 PM MST FRI DEC 14 2007 ...SNOW ADVISORY IN EFFECT FROM 5 AM TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST SATURDAY. 2 TO 5 INCHES OF NEW SNOW CAN BE EXPECTED SATURDAY. ALONG WITH THE SNOW...GUSTY WEST WINDS WILL PRODUCE LOCAL BLOWING AND DRIFTING SNOW SATURDAY AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IDZ007-151000- /O.NEW.KMSO.BS.Y.0002.071215T1000Z-071215T1600Z/ OROFINO/GRANGEVILLE REGION- 103 PM PST FRI DEC 14 2007 ...BLOWING SNOW ADVISORY IN EFFECT FROM 2 AM TO 8 AM PST SATURDAY FOR THE CAMAS PRAIRIE... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PST SATURDAY FOR THE CAMAS PRAIRIE. SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH LATE TONIGHT AND SATURDAY MORNING PRODUCING WIDESPREAD BLOWING AND DRIFTING SNOW. A BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
6 follow-up statements
000 WWUS45 KMSO 150955 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 255 AM MST SAT DEC 15 2007 .A VIGOROUS PACIFIC WEATHER SYSTEM WILL IMPACT THE REGION TODAY. MTZ002-151600- /O.EXT.KMSO.HS.W.0020.071215T1200Z-071216T0600Z/ WEST GLACIER REGION- 255 AM MST SAT DEC 15 2007 ...HEAVY SNOW WARNING NOW IN EFFECT UNTIL 11 PM MST THIS EVENING FOR ELEVATIONS ABOVE 4000 FEET... 6 TO 12 INCHES OF NEW SNOW IS EXPECTED OVER THE HIGHER TERRAIN OF THE WEST GLACIER REGION. 2 TO 5 INCHES OF NEW SNOW IS POSSIBLE IN THE VALLEYS. ALONG WITH THE SNOW...GUSTY WEST WINDS WILL PRODUCE LOCAL BLOWING AND DRIFTING SNOW. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MTZ004-151600- /O.CON.KMSO.HS.W.0020.071215T1000Z-071216T0000Z/ LOWER CLARK FORK REGION- 255 AM MST SAT DEC 15 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR ELEVATIONS ABOVE 4000 FEET...MAINLY LOOKOUT PASS... 5 TO 8 INCHES OF SNOW IS EXPECTED BY SATURDAY EVENING. ALONG WITH THE SNOW...GUSTY WEST WINDS WILL PRODUCE LOCAL BLOWING AND DRIFTING SNOW. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MTZ001-151600- /O.CON.KMSO.SN.Y.0040.071215T1000Z-071216T0000Z/ KOOTENAI/CABINET REGION- 255 AM MST SAT DEC 15 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... 3 TO 6 INCHES OF NEW SNOW IS EXPECTED BY THIS AFTERNOON. LOCAL SNOW ACCUMULATIONS UP TO 10 INCHES ARE POSSIBLE OVER HIGHER TERRAIN. ALONG WITH THE SNOW...GUSTY WEST WINDS WILL PRODUCE LOCAL BLOWING AND DRIFTING SNOW ESPECIALLY IN THE HIGHER TERRAIN. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ043-151600- /O.CON.KMSO.SN.Y.0040.071215T1200Z-071216T0000Z/ POTOMAC/SEELEY LAKE REGION- 255 AM MST SAT DEC 15 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... 2 TO 5 INCHES OF NEW SNOW CAN BE EXPECTED TODAY. ALONG WITH THE SNOW...GUSTY WEST WINDS WILL PRODUCE LOCAL BLOWING AND DRIFTING SNOW SATURDAY AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IDZ005-006-MTZ006-151600- /O.CON.KMSO.SN.Y.0040.071215T1200Z-071216T0000Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- BITTERROOT/SAPPHIRE MOUNTAINS- 255 AM MST SAT DEC 15 2007 /155 AM PST SAT DEC 15 2007/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON... 3 TO 6 INCHES OF NEW SNOW IS EXPECTED SATURDAY. LOCAL ACCUMULATIONS UP TO 9 INCHES ARE POSSIBLE OVER HIGHER TERRAIN. ALONG WITH THE SNOW...GUSTY WEST WINDS WILL PRODUCE LOCAL BLOWING AND DRIFTING SNOW ESPECIALLY IN THE HIGHER TERRAIN. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IDZ007-151600- /O.CON.KMSO.BS.Y.0002.071215T1000Z-071215T1600Z/ OROFINO/GRANGEVILLE REGION- 155 AM PST SAT DEC 15 2007 ...BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING FOR THE CAMAS PRAIRIE... 20 TO 30 MPH SOUTH WINDS WILL PRODUCE WIDESPREAD BLOWING AND DRIFTING SNOW DURING THE MORNING ACROSS THE CAMAS PRAIRIE. A BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
000 WWUS45 KMSO 151532 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 832 AM MST SAT DEC 15 2007 .A VIGOROUS PACIFIC WEATHER SYSTEM WILL IMPACT THE REGION TODAY. IDZ007-151645- /O.EXP.KMSO.BS.Y.0002.000000T0000Z-071215T1600Z/ OROFINO/GRANGEVILLE REGION- 732 AM PST SAT DEC 15 2007 ...BLOWING SNOW ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... THE BLOWING SNOW ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. $$ MTZ004-152345- /O.CON.KMSO.HS.W.0020.000000T0000Z-071216T0000Z/ LOWER CLARK FORK REGION- 832 AM MST SAT DEC 15 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MTZ002-152345- /O.CON.KMSO.HS.W.0020.000000T0000Z-071216T0600Z/ WEST GLACIER REGION- 832 AM MST SAT DEC 15 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MTZ001-152345- /O.CON.KMSO.SN.Y.0040.000000T0000Z-071216T0000Z/ KOOTENAI/CABINET REGION- 832 AM MST SAT DEC 15 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ043-152345- /O.CON.KMSO.SN.Y.0040.000000T0000Z-071216T0000Z/ POTOMAC/SEELEY LAKE REGION- 832 AM MST SAT DEC 15 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IDZ005-006-MTZ006-152345- /O.CON.KMSO.SN.Y.0040.000000T0000Z-071216T0000Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- BITTERROOT/SAPPHIRE MOUNTAINS- 832 AM MST SAT DEC 15 2007 /732 AM PST SAT DEC 15 2007/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KMSO 151540 CCA WSWMSO URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MISSOULA MT 834 AM MST SAT DEC 15 2007 .A VIGOROUS PACIFIC WEATHER SYSTEM WILL IMPACT THE REGION TODAY. IDZ007-151645- /O.COR.KMSO.BS.Y.0002.000000T0000Z-071215T1600Z/ OROFINO/GRANGEVILLE REGION- 734 AM PST SAT DEC 15 2007 ...BLOWING SNOW ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... THE BLOWING SNOW ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. THE COLD FRONT IS PUSHING OVER THE GRANGEVILLE AREA AT THIS TIME. WINDS WILL BEGIN TO DISSIPATE OVER THE NEXT COUPLE OF HOURS AS THE PRESSURE GRADIENT RELAXES. SO THE BLOWING SNOW ADVISORY WILL BE ALLOWED TO EXPIRE. $$ MTZ004-160000- /O.CON.KMSO.HS.W.0020.000000T0000Z-071216T0000Z/ LOWER CLARK FORK REGION- 834 AM MST SAT DEC 15 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MTZ002-160000- /O.CON.KMSO.HS.W.0020.000000T0000Z-071216T0600Z/ WEST GLACIER REGION- 834 AM MST SAT DEC 15 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MTZ001-160000- /O.CON.KMSO.SN.Y.0040.000000T0000Z-071216T0000Z/ KOOTENAI/CABINET REGION- 834 AM MST SAT DEC 15 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ043-160000- /O.CON.KMSO.SN.Y.0040.000000T0000Z-071216T0000Z/ POTOMAC/SEELEY LAKE REGION- 834 AM MST SAT DEC 15 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IDZ005-006-MTZ006-160000- /O.CON.KMSO.SN.Y.0040.000000T0000Z-071216T0000Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- BITTERROOT/SAPPHIRE MOUNTAINS- 834 AM MST SAT DEC 15 2007 /734 AM PST SAT DEC 15 2007/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KMSO 151643 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 943 AM MST SAT DEC 15 2007 .A VIGOROUS PACIFIC WEATHER SYSTEM WILL IMPACT THE REGION TODAY. MTZ004-160000- /O.CON.KMSO.HS.W.0020.000000T0000Z-071216T0000Z/ LOWER CLARK FORK REGION- 943 AM MST SAT DEC 15 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON ABOVE 4000 FEET...MAINLY LOOKOUT PASS... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 5 TO 8 INCHES OF SNOW IS EXPECTED BY THIS EVENING. ALONG WITH THE SNOW...GUSTY WEST WINDS WILL PRODUCE LOCAL BLOWING AND DRIFTING SNOW. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MTZ002-160045- /O.CON.KMSO.HS.W.0020.000000T0000Z-071216T0600Z/ WEST GLACIER REGION- 943 AM MST SAT DEC 15 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING ABOVE 4000 FEET... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. 6 TO 12 INCHES OF NEW SNOW IS EXPECTED OVER THE HIGHER TERRAIN OF THE WEST GLACIER REGION. 2 TO 5 INCHES OF NEW SNOW IS POSSIBLE IN THE VALLEYS. ALONG WITH THE SNOW...GUSTY WEST WINDS WILL PRODUCE LOCAL BLOWING AND DRIFTING SNOW. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MTZ001-160000- /O.CON.KMSO.SN.Y.0040.000000T0000Z-071216T0000Z/ KOOTENAI/CABINET REGION- 943 AM MST SAT DEC 15 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 3 TO 6 INCHES OF NEW SNOW IS EXPECTED BY THIS AFTERNOON. LOCAL SNOW ACCUMULATIONS UP TO 10 INCHES ARE POSSIBLE OVER HIGHER TERRAIN. ALONG WITH THE SNOW...GUSTY WEST WINDS WILL PRODUCE LOCAL BLOWING AND DRIFTING SNOW ESPECIALLY IN THE HIGHER TERRAIN. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ043-160000- /O.CON.KMSO.SN.Y.0040.000000T0000Z-071216T0000Z/ POTOMAC/SEELEY LAKE REGION- 943 AM MST SAT DEC 15 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 2 TO 5 INCHES OF NEW SNOW CAN BE EXPECTED TODAY. ALONG WITH THE SNOW...GUSTY WEST WINDS WILL PRODUCE LOCAL BLOWING AND DRIFTING SNOW THIS AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IDZ005-006-MTZ006-160000- /O.CON.KMSO.SN.Y.0040.000000T0000Z-071216T0000Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- BITTERROOT/SAPPHIRE MOUNTAINS- 943 AM MST SAT DEC 15 2007 /843 AM PST SAT DEC 15 2007/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON. 3 TO 6 INCHES OF NEW SNOW IS EXPECTED TODAY. LOCAL ACCUMULATIONS UP TO 9 INCHES ARE POSSIBLE OVER HIGHER TERRAIN. ALONG WITH THE SNOW...GUSTY WEST WINDS WILL PRODUCE LOCAL BLOWING AND DRIFTING SNOW ESPECIALLY IN THE HIGHER TERRAIN. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KMSO 152109 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 209 PM MST SAT DEC 15 2007 IDZ005-006-MTZ001-006-152215- /O.CAN.KMSO.SN.Y.0040.000000T0000Z-071216T0000Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- KOOTENAI/CABINET REGION-BITTERROOT/SAPPHIRE MOUNTAINS- 209 PM MST SAT DEC 15 2007 /109 PM PST SAT DEC 15 2007/ ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW ADVISORY. WIDESPREAD SNOW HAS ENDED OVER FAR NORTHWEST MONTANA...THE BITTERROOT AND SAPPHIRE MOUNTAINS AND THE CLEARWATER MOUNTAINS OF IDAHO THIS AFTERNOON. THEREFORE THE SNOW ADVISORIES HAVE BEEN CANCELLED. SNOW SHOWERS WILL CONTINUE THROUGH THE NIGHT...BUT ACCUMULATIONS WILL BE LIGHT. $$ MTZ004-160000- /O.CON.KMSO.HS.W.0020.000000T0000Z-071216T0000Z/ LOWER CLARK FORK REGION- 209 PM MST SAT DEC 15 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON ABOVE 4000 FEET...MAINLY LOOKOUT PASS... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 5 TO 8 INCHES OF SNOW IS EXPECTED BY THIS EVENING. ALONG WITH THE SNOW...GUSTY WEST WINDS WILL PRODUCE LOCAL BLOWING AND DRIFTING SNOW. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST... KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MTZ002-160515- /O.CON.KMSO.HS.W.0020.000000T0000Z-071216T0600Z/ WEST GLACIER REGION- 209 PM MST SAT DEC 15 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING ABOVE 4000 FEET... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. 6 TO 12 INCHES OF NEW SNOW IS EXPECTED OVER THE HIGHER TERRAIN OF THE WEST GLACIER REGION. 2 TO 5 INCHES OF NEW SNOW IS POSSIBLE IN THE VALLEYS. ALONG WITH THE SNOW...GUSTY WEST WINDS WILL PRODUCE LOCAL BLOWING AND DRIFTING SNOW. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST... KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MTZ043-160000- /O.CON.KMSO.SN.Y.0040.000000T0000Z-071216T0000Z/ POTOMAC/SEELEY LAKE REGION- 209 PM MST SAT DEC 15 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 2 TO 5 INCHES OF NEW SNOW CAN BE EXPECTED TODAY. ALONG WITH THE SNOW...GUSTY WEST WINDS WILL PRODUCE LOCAL BLOWING AND DRIFTING SNOW THIS AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KMSO 152338 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 438 PM MST SAT DEC 15 2007 MTZ004-160045- /O.CAN.KMSO.HS.W.0020.000000T0000Z-071216T0000Z/ LOWER CLARK FORK REGION- 438 PM MST SAT DEC 15 2007 ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE HEAVY SNOW WARNING. HOWEVER...SOME LIGHT SNOW ACCUMULATIONS CAN BE EXPECTED THROUGH THE EVENING AS SHOWERS SLOWLY DIMINISH. $$ MTZ002-160045- /O.CAN.KMSO.HS.W.0020.000000T0000Z-071216T0600Z/ WEST GLACIER REGION- 438 PM MST SAT DEC 15 2007 ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE HEAVY SNOW WARNING. HOWEVER...SOME LIGHT SNOW ACCUMULATIONS CAN BE EXPECTED THROUGH THE EVENING AS SHOWERS SLOWLY DIMINISH. $$ MTZ043-160045- /O.CAN.KMSO.SN.Y.0040.000000T0000Z-071216T0000Z/ POTOMAC/SEELEY LAKE REGION- 438 PM MST SAT DEC 15 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW ADVISORY. HOWEVER...SOME LIGHT SNOW ACCUMULATIONS CAN BE EXPECTED THROUGH THE EVENING AS SHOWERS SLOWLY DIMINISH. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this snow advisory went out at Dec 14, 8:34 AM MST, 5 hours 29 minutes earlier.
Area forecast discussion, Dec 14, 8:34 AM MST, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
834 AM MST FRI DEC 14 2007
.DISCUSSION...AN AREA OF LIGHT SNOW IS IMPACTING PORTIONS OF THE
NORTHERN CLEARWATERS EASTWARD ACROSS THE NORTHERN BITTERROOTS AND
SAPPHIRES THIS MORNING...WHICH IS VERY SIMILAR TO THE THURSDAY SYSTEM.
FORECASTS HAVE BEEN UPDATED TO REFLECT SNOW MANY OF THESE AREAS.
HOWEVER...AMOUNTS SHOULD BE GENERALLY LIGHT. EARLIER...WE EXPECTED
DRYER AIR TO QUICKLY MOVE OVER THE REGION THIS AFTERNOON.
HOWEVER...THERE APPEARS TO BE SIGNIFICANTLY MORE MOISTURE
IMMEDIATELY UPSTREAM THAN THE MODELS INDICATE. AS SUCH...WE MAY
ALSO UPDATE FOR LESS SUN AND SOME LINGER FLURRIES THIS AFTERNOON.
&&
.AVIATION...A WEATHER DISTURBANCE WILL CONTINUE TO PRODUCE TERRAIN
OBSCURATIONS ACROSS THE CLEARWATERS INTO THE NORTHERN BITTERROOT
AND SAPPHIRES THROUGH MIDDAY TODAY. GRADUAL IMPROVEMENT CAN BE
EXPECTED THIS AFTERNOON AS WEAK HIGH PRESSURE STARTS TO RETURN.
&&
.PREV DISCUSSION... /ISSUED 333 AM MST FRI DEC 14 2007/
DISCUSSION...ONGOING SNOWFALL ACROSS NORTHWEST MONTANA AND NORTH-
CENTRAL IDAHO HAS BEEN VERY LIGHT AND ACCUMULATIONS SHOULD BE
MINIMAL THROUGH THE MORNING. THIS AFTERNOON SOME DRIER AIR STARTS
TO MOVE IN ALOFT DECREASING CLOUD COVER. DOWNSLOPING WINDS
DEVELOPING IN THE VALLEYS SHOULD BE ENOUGH TO BREAK UP THE CLOUD
COVER.
LATE FRIDAY NIGHT AND SATURDAY BRING THE CHANCE OF SOME
SIGNIFICANT SNOWFALL AND STRONG WINDS ACROSS THE AREA. A PACIFIC
STORM SYSTEM WILL MOVE THROUGH WASHINGTON FRIDAY NIGHT AND BRING
SNOWFALL TO IDAHO AND MONTANA BY EARLY SATURDAY. A TIGHT SURFACE
PRESSURE GRADIENT WILL CREATE STRONG WINDS THAT WILL MIX WITH THE
FALLING SNOW TO CREATE BLOWING AND DRIFTING SNOW THAT COULD MAKE
DRIVING CONDITIONS HAZARDOUS. WINTER STORM WATCHES ARE CURRENTLY
IN EFFECT FOR FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. STRONG
SOUTHERLY WINDS ARE LIKELY FOR THE SALMON RIVER CORRIDOR UP TO
THE CAMAS PRAIRIE LATE FRIDAY NIGHT INTO SATURDAY MORNING.
A WEAK RIDGE OF HIGH PRESSURE WILL BUILD OVER THE NORTHERN ROCKIES
THE REST OF THE WEEKEND CAUSING A DECREASE IN SHOWER ACTIVITY. THE
MODELS ARE INDICATING ANOTHER STRONG SYSTEM MOVING THROUGH THE
REGION BY MONDAY. THIS SYSTEM WILL BRING MORE WIDESPREAD SNOW TO
WESTERN MONTANA AND NORTH CENTRAL IDAHO WITH SOME LOCATIONS
RECEIVING SIGNIFICANT SNOW. THE EXACT TIMING AND STRENGTH IS STILL
NOT QUITE CERTAIN. THE REMAINDER OF THE WEEK WILL BE UNDER AN
EXTREMELY ACTIVE WEATHER PATTERN WITH A FEW STRONG SYSTEMS MOVING
THROUGH...BUT THE TIMING IS UNCERTAIN. SO HAVE LEFT THE POPS ABOVE
CLIMATOLOGY.
AVIATION...A WEAK DISTURBANCE WILL CONTINUE TO MOVE THROUGH THE
NORTHERN ROCKIES TODAY CAUSING WIDESPREAD SNOW SHOWERS. ONCE AGAIN
THE MOUNTAINS AND PASSES WILL BE OBSCURED AT TIMES. THE SNOW
ASSOCIATED WITH THIS SYSTEM HAS BEEN EXTREMELY LIGHT SO ONLY
EXPECTING SIGNIFICANT REDUCTION IN VISIBILITIES NEAR HEAVIER
SNOWFALL CORES.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...WINTER STORM WATCH FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON
FOR LOWER CLARK FORK REGION.
WINTER STORM WATCH FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON
FOR WEST GLACIER REGION.
WINTER STORM WATCH FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON
FOR BITTERROOT/SAPPHIRE MOUNTAINS.
ID...WINTER STORM WATCH FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON
FOR NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER
MOUNTAINS.
&&
SHORT TERM...BAUCK
LONG TERM....SMITH
AVIATION...BAUCKHazardous weather outlook, Dec 14, 4:18 AM MST, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 418 AM MST FRI DEC 14 2007 MTZ001-142330- KOOTENAI/CABINET REGION- 418 AM MST FRI DEC 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SNOW SHOWERS AND LIGHT LOCAL ACCUMULATIONS ARE EXPECTED THIS MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A ENERGETIC PACIFIC STORM WILL BRING WIDESPREAD SNOW TO NORTHWEST MONTANA LATE FRIDAY NIGHT AND SATURDAY. SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE POSSIBLE IN THE LOWER ELEVATIONS OF THE KOOTENAI CABINET REGION IMPACTING RESIDENTIAL AREAS AND TRAVEL ROUTES. THE MOUNTAINS COULD SEE 6 TO 10 INCHES OF SNOW THROUGH THIS EVENT. STAY TUNED FOR POSSIBLE SNOW ADVISORIES AS WE GET CLOSER TO THE ONSET OF THE EVENT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ007-008-142330- OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 318 AM PST FRI DEC 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SNOW SHOWERS AND LIGHT LOCAL ACCUMULATIONS ARE EXPECTED THIS MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRENGTHENING SOUTHERLY PRESSURE GRADIENT COULD PRODUCE SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS NEAR 40 MPH FRIDAY NIGHT ON THE CAMAS PRAIRIE AND IN THE LOWER SNAKE AND SALMON RIVER CANYONS. THE PRESSURE GRADIENT IS EXPECTED TO INCREASE IN THE WARM SECTOR OF AN APPROACHING PACIFIC SYSTEM. STAY TUNED FOR POSSIBLE WIND ADVISORIES IN THESE AREAS AS WE GET CLOSER TO THE EXPECTED ONSET OF THE EVENT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 2:03 PM MST | Heavy Snow Warning | MSO | Flathead, Lake, Mineral, Missoula, Sanders | 27 hr |
| Dec 14, 2:03 PM MST | Blowing Snow Advisory | MSO | Clearwater, Idaho | 19 hr |
Nearby
Snow Advisories in Montana, 2007Snow Advisories in Idaho, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.